# SDR VNAA202004079991

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7945
- Aircraft time: 35,985 hours, 35,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 654.00 TO BE CRACKED AT THE OUTBOARD MOST HOLE COMMON TO THE HYDRAULIC SUPPORT BRACKET AT STRINGER. REPAIRED FRAME IAW CRJ200 SRM 53-00-15 REF. 53-00-15 PG 208
